On the representation of a number as the sum of two h-th powers.

Christopher Hooley

Mathematische Zeitschrift (1964)

  • Volume: 84, page 126-136
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Hooley, Christopher. "On the representation of a number as the sum of two h-th powers.." Mathematische Zeitschrift 84 (1964): 126-136. <http://eudml.org/doc/170253>.

@article{Hooley1964,
author = {Hooley, Christopher},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {126-136},
title = {On the representation of a number as the sum of two h-th powers.},
url = {http://eudml.org/doc/170253},
volume = {84},
year = {1964},
}

TY - JOUR
AU - Hooley, Christopher
TI - On the representation of a number as the sum of two h-th powers.
JO - Mathematische Zeitschrift
PY - 1964
VL - 84
SP - 126
EP - 136
KW - number theory
UR - http://eudml.org/doc/170253
ER -

NotesEmbed ?

top

You must be logged in to post comments.